Opuscula Mathematica
Opuscula Math. 31, no. 2 (), 279-288
http://dx.doi.org/10.7494/OpMath.2011.31.2.279
Opuscula Mathematica

Polynomial stability of evolution operators in Banach spaces




Abstract. The paper considers three concepts of polynomial stability for linear evolution operators which are defined in a general Banach space and whose norms can increase not faster than exponentially. Our approach is based on the extension of techniques for exponential stability to the case of polynomial stability. Some illustrating examples clarify the relations between the stability concepts considered in paper. The obtained results are generalizations of well-known theorems about the uniform and nonuniform exponential stability.
Keywords: evolution operator, polynomial stability, exponential stability.
Mathematics Subject Classification: 34D05, 34E05.
Cite this article as:
Megan Mihail, Traian Ceauşu, Magda Luminiţa Ramneanţu, Polynomial stability of evolution operators in Banach spaces, Opuscula Math. 31, no. 2 (2011), 279-288, http://dx.doi.org/10.7494/OpMath.2011.31.2.279
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.